# SDR DHL9770216D

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 1 SEAT TRACK HAS O/B FLANGE CRACKED AT STA 870.  REMOVED AND REPLACED TRACK PER SRM 53-10-5 FROM STA 870 TO 950.
